# SDR DALA2023012400557

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tube
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2596014) DURING INSPECTION FOUND CORROSION ON TUBE DECLAM OF LAVATORY A. TUBE DECLAM OF LAVATORY A WAS REPAIRED PER ERA NO. 582489-14TR REV. A SECTION I: PERMANENT REPAIR.
